# SDR CA020508009

- Difficulty date: May 8, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 30,876 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 7786832
- Condition: Cracked
- Location: A/C System
- Part time: 12,379 hours, 15,603 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION A CRACK WAS FOUND ALONG THE INSIDE WELD OF THE PRIMARY INLET HEADER (AMS 4015)REF: HAM STD CMM 21-51-50
